MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE
Model Number 8414450
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screen of the device suddenly went black during a running ventilation episode.As per report, the users replaced the device in a controlled maneuver, no patient consequences were resulting from the event.
 
Additional Manufacturer Narrative
The user facility did not involve the local dräger s&s organization into any follow-up measures, and dräger was unable to obtain additional details.From the description of event cannot be derived if just the display went black or if the device performed a reboot respectively had shut down completely.If just the display went black the ventilation will be continued but interaction with the device may be impaired.A reboot or shut-down will be accompanied by a corresponding alarm.Further conclusions cannot be derived from the ufr.The device was in operation for ten years now; state of preventive maintenance and repairs is unknown to dräger.The reported observation may have been related to component failure (e.G.Display malfunction or power supply error) but lack of preventive maintenance (device put into operation with a worn/depleted internal battery), use error or infrastructure issues may have contributed to the event.It is recommended to the hospital to have the device checked by trained service personnel.

Brand Name
SAVINA
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20900014
Report Number9611500-2024-00556
Device Sequence Number12013385
Product Code CBK
UDI-Device Identifier04048675016403
UDI-Public(01)04048675016403(11)140925(93)8414450-38
Combination Product (Y/N)N
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown